Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 8, NWS Pueblo, CO

May 10, 2023Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 10, 2023, 3:44 PM MDT for Fremont County, Teller County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2023, 3:44 PM MDT (21:44 UTC)
Expired
May 10, 2023, 4:30 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:55 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WUUS55 KPUB 102144
SVRPUB
COC043-119-102230-
/O.NEW.KPUB.SV.W.0008.230510T2144Z-230510T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
344 PM MDT Wed May 10 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Fremont County in central Colorado...
  Southwestern Teller County in central Colorado...

* Until 430 PM MDT.

* At 344 PM MDT, a severe thunderstorm was located 7 miles southwest
  of Cripple Creek, or 26 miles southwest of Colorado Springs, moving
  north at 60 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cripple Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 10512 3860 10519 3856 10531 3870 10536
      3870 10533 3889 10533
TIME...MOT...LOC 2144Z 170DEG 51KT 3868 10528 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
2 follow-up statements
418 
WWUS55 KPUB 102204
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
404 PM MDT Wed May 10 2023

COC043-102213-
/O.CAN.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Fremont CO-
404 PM MDT Wed May 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FREMONT COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2203Z 170DEG 51KT 3896 10534 

$$

COC119-102230-
/O.CON.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Teller CO-
404 PM MDT Wed May 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN TELLER COUNTY...

At 403 PM MDT, a severe thunderstorm was located over Lake George, or
29 miles west of Colorado Springs, moving north at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cripple Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2203Z 170DEG 51KT 3896 10534 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
799 
WWUS55 KPUB 102220
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
420 PM MDT Wed May 10 2023

COC119-102230-
/O.EXP.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Teller CO-
420 PM MDT Wed May 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TELLER COUNTY
WILL EXPIRE AT 430 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2220Z 170DEG 51KT 3918 10539 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:27 PM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 10, 12:27 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1227 PM MDT Wed May 10 2023

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Wed May 10 2023

Key Messages:

1) Strong to severe storms likely across southeast Colorado today.

2) Critical fire weather conditions across the San Luis Valley
today.

3) Will have to watch for heavier rainfall near the Palmer Divide
tonight.

The compact cutoff low, which will move into the region today and
tonight, has trended slower and slightly further south over the past
few runs.  With the center of the upper low forecast to pass over
our CWA, the changes pose forecast challenges for our CWA.

One forecast challenge is the location and strength of convection
this afternoon and into the evening. East to southeast flow near the
surface has brought in an airmass with dewpoints around 50 into much
of the eastern plains, especially along and north of US 50.  NAM12
has CAPE values of 1000 to 2000 J/kg associated with this airmass.
The strong southerly flow above the weak easterly flow in the cool
and moist layer near the surface will result in healthy wind shear
with the NAM12 having bulk shears around 50 knots.  The main
question is if this lower level moist air mass will mix out before
convection develops. With the slower and further south motion of the
upper low, this lower level airmass will have less of a tendency to
mix out. It would lean towards a solution more like the NAMMest with
storms moving northward along the I25 corridor along a boundary with
the drier air to the south. This scenario would result in a better
chance for severe weather on KPUB and KCOS vicinity.  At the other
extreme, the HRRR mixes out the low level moist air and does not
have much strong convection during the day. DESI plots of the high
resolution models show a fair number of members with convection
moving northward along the I25 corridor. The day shift will be
better able to pinpoint the location of any severe weather along the
I25 corridor.

A second area of concern would be on the eastern plains, closer to
the Kansas border.  The high resolution models are consistent with a
ling of convection moving eastward during the later afternoon and
into the evening.  There will be sufficient shear for strong to
severe convection.  The main question will be the amount of low
level moisture and resultant instability.

A third area of concern is the potential for some locally heavy rain
later tonight.  As the upper low approaches and slows, the models
are consistent with a fetch of southeast winds bringing in higher
dewpoints into the region.  With the upper low slowing over central
Colorado, this moisture will stream into the I25 corridor. A region
of modest CAPE could develop with this southeast flow entering into
the upper low. One area of concern would be Colorado Springs where
the southeast flow is upslope along the southern slopes of the
Palmer Divide.  Some of the runs hint that there could be a few
hours of modest instability near KCOS with the deep southeast flow.

For the San Luis Valley, will continue the red flag warning.  No
real changes to the forecast with the dry air aloft and gusty
southwest winds.

For the remainder of the area, as the upper low slows over the
region some moisture may move westward into the Continental divide
region, especially in lake and Chaffee Counties.  --PGW--

.LONG TERM...(Thursday through Tuesday)
Issued at 342 AM MDT Wed May 10 2023

Upper low tracks slowly northward across Colorado Thu/Thu night,
reaching srn Nebraska by early Friday morning. Initial concern
Thursday will be for severe storms over the eastern plains in
moderately unstable (CAPE around 1000 J/KG) but strongly sheared
(0-6km shear of 40-50 kts) environment ahead of the low. Best
window for storms may be in the morning for areas along and north
of the Arkansas River, before instability/shear shift into nern
CO/nwrn KS by afternoon. Farther west, wrap around precip shield
is forecast to build southward over the mountains/I-25 corridor,
with heaviest precip (up to an inch) generally in Teller/El Paso
Counties, and much lighter amounts (quarter inch or less) from
Pueblo southward. Air mass will get cold enough for snow above
10000 feet, with several inches of accumulation possible over the
peaks of the central mountains and near the summit of Pikes Peak.
Clouds and precip should keep maxes cool on Thu, though enough
mixing will occur over the srn half of the area to boost readings
into the 70s on the plains south of Highway 50.

Precip lifts generally north of the area Thu night/Fri, though
some convection may redevelop Fri afternoon and evening over
mainly the mountains, as secondary upper energy drops in from the
nw and low/mid level winds turn e-ne upslope in response. Weekend
will then feature cool temps and a continued chance of showers and
thunderstorms as moisture remains in place, though
models/ensembles still show some mixed messages on how much precip
will occur. GFS trend of the past few days takes main upper
energy westward through the Great Basin away from the area,
suggesting heaviest precip may shift west toward the Continental
Divide and points west by early next week. ECMWF still brings a
significant short wave up through the TX into srn CO on Sun,
generating a good deal of low/mid level easterly flow and
subsequently more rainfall, especially srn zones. Current blended
guidance leans toward the cool/wet side of the forecast envelope,
though uncertainty is still rather high into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1207 PM MDT Wed May 10 2023

Mainly VFR conditions expected at ALS over the next 24 hours,
with gusty southerly up to 40kts through the afternoon and early
evening possibly leading to reduced vis in blowing dust. Upper
low to pass just southeast overnight, with a low potential for
a few showers mainly east of the terminal, before breezy west to
northwest winds develop at the tale end of this taf period.

Mainly VFR conditions expected at COS and PUB with the threat of
severe thunderstorms developing along and north of the highway
50 Corridor this afternoon and evening. Best chances of storms
affecting the terminals will be at COS, with hail and strong
outflow wind gusts possible. A brief lull in storm activity
for the evenig, with the potential for a second round of
thunderstorms possible after midnight and continue through
the tale end of this taf period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ224.

&&

UPDATE...MW
SHORT TERM...PGW
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, May 10, 12:06 PM MDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1206 PM MDT Wed May 10 2023

COZ058>089-093>099-111815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1206 PM MDT Wed May 10 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms will be possible this afternoon across the
southeast Colorado Plains, with the greatest chances of severe storms
being along and north of the Highway 50 Corridor. The main threats
from these storms will be golf ball size hail and wind gusts to 60
mph or greater. There is also a threat for an isolated tornado.

Critical fire weather conditions will continue across the San
Luis Valley, with winds gusting to 50 mph through the afternoon
and into the early evening, combined with low humidity levels and
continued dry conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe thunderstorms will be possible Thursday over
portions of the southeast plains, mainly across areas along and
north of the Arkansas River, with storms developing early in the
morning, then moving northward into northeast Colorado and northwest
Kansas by afternoon. Strong winds and large hail are possible,
with a low risk of a tornado as well. Farther west, showers and
thunderstorms are expected over the mountains and I-25 corridor,
with locally heavy rainfall forecast for Teller and El Paso
Counties. Snow will be possible over the higher peaks of the
central and eastern mountains, with several inches of accumulation
above 10000 feet.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/23

In the hours before

Special weather statement, May 10, 3:06 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Wed May 10 2023

COZ086-088-093-094-102130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
306 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 330
PM MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 33 miles northeast of Trinidad, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Delhi and Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3732 10393 3736 10416 3787 10428 3786 10380
TIME...MOT...LOC 2106Z 183DEG 36KT 3748 10405

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 10, 3:07 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Wed May 10 2023

COZ076>079-081>083-102130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
307 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of eastern Fremont,
southwestern Teller, northern Custer and western El Paso Counties
through 330 PM MDT...

At 307 PM MDT, Doppler radar was tracking a strong thunderstorm over
Royal Gorge, or 24 miles north of Junkins Burn Scar, moving north at
40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cripple Creek, Victor, Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM MDT for central and
east central Colorado.

&&

LAT...LON 3837 10519 3824 10538 3858 10543 3889 10507
      3852 10508
TIME...MOT...LOC 2107Z 186DEG 35KT 3846 10527

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 10, 3:17 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Wed May 10 2023

COZ094-102145-
Eastern Las Animas County CO-
317 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Las
Animas County through 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Kim, or 29 miles northeast of Des Moines, moving
north at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3706 10347 3707 10370 3754 10378 3753 10332
TIME...MOT...LOC 2117Z 183DEG 36KT 3714 10359

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 10, 3:17 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Wed May 10 2023

COZ079-086-102145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
317 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of west central Pueblo
County through 345 PM MDT...

At 317 PM MDT, trained weather spotters reported a strong
thunderstorm 9 miles north of Greenhorn Mountain, or 12 miles
southeast of Junkins Burn Scar, moving north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Pueblo
County, including the following locations... Beulah and Colorado
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3792 10489 3796 10503 3824 10498 3818 10466
TIME...MOT...LOC 2117Z 195DEG 23KT 3801 10495

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

PS
Local storm report, May 10, 3:35 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             6 N CRIPPLE CREEK       38.84N 105.17W
05/10/2023  M1.00 INCH       TELLER             CO   PUBLIC

            HAIL REPORTED IN MUELLER STATE PARK, POSTED
            IN A PICTURE ON TWITTER.

&&

MG
Special weather statement, May 10, 3:37 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Wed May 10 2023

COZ076-077-081>083-102200-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
337 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of northeastern
Fremont, southwestern Teller and western El Paso Counties through 400
PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Victor, or 26 miles southwest of Colorado Springs,
moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM MDT for central and
east central Colorado.

&&

LAT...LON 3882 10503 3853 10520 3853 10530 3872 10533
      3883 10533
TIME...MOT...LOC 2137Z 185DEG 20KT 3863 10524

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:38 PM MDTSpecial Weather StatementPUBDouglas22 min
May 10, 1:46 PM MDTSpecial Weather StatementPUBOtero44 min
May 10, 2:19 PM MDTTornado WarningPUBTeller26 min
May 10, 2:37 PM MDTSpecial Weather StatementPUBBent23 min
May 10, 2:40 PM MDTSpecial Weather StatementPUBTeller35 min
May 10, 2:48 PM MDTSevere Thunderstorm WarningPUBTeller27 min
May 10, 2:52 PM MDTTornado WarningPUBTeller21 min
May 10, 3:00 PM MDTSpecial Weather StatementPUBCrowley30 min
May 10, 3:02 PM MDTSpecial Weather StatementPUBBaca28 min
May 10, 3:06 PM MDTSpecial Weather StatementPUBLas Animas24 min
May 10, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
May 10, 3:10 PM MDTTornado WarningPUBEl Paso, Teller20 min
May 10, 3:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 10, 3:17 PM MDTSpecial Weather StatementPUBPueblo28 min
May 10, 3:28 PM MDTSevere Thunderstorm WarningPUBFremont47 min
May 10, 3:36 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
May 10, 3:37 PM MDTSpecial Weather StatementPUBTeller23 min
May 10, 3:49 PM MDTSpecial Weather StatementPUBPueblo26 min
May 10, 3:51 PM MDTSpecial Weather StatementPUBPueblo24 min
May 10, 3:52 PM MDTSpecial Weather StatementPUBCrowley38 min
May 10, 3:53 PM MDTSpecial Weather StatementPUBBent37 min
May 10, 4:02 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo43 min
May 10, 4:10 PM MDTSpecial Weather StatementPUBKiowa35 min
May 10, 4:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller32 min
May 10, 4:35 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo25 min
May 10, 4:42 PM MDTSpecial Weather StatementPUBKiowa33 min
May 10, 4:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 10, 5:19 PM MDTSpecial Weather StatementPUBBaca26 min
May 10, 5:24 PM MDTSpecial Weather StatementPUBCuster, Fremont51 min
May 10, 5:48 PM MDTSpecial Weather StatementPUBBent42 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.